# SDR SWAA2025041404184

- Difficulty date: March 11, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N8683D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36738
- Aircraft time: 30,193 hours, 14,942 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R WING FIXED UPPER TRAILING EDGE PANEL SUPPORT STIFFENER AT WBL 198.6 HAS CRACK.(MARKED)<[01] REMOVED CRACKED SUPPORT STIFFENER PER SRM 51-40-02.;[02] VERIFIED WORK PERFORMED ON C/A #1;[03] LOCATED;DRILLED AND DEBURRED THE NEW SUPPORT ANGLE PER SRM 51-40-05.;[04] 02 - INSPECTED LOCATED;DRILLED AND DEBURRED THE NEW SUPPORT ANGLE PER SRM 51-40-05;[05] REMOVED AND REPLACED PER SRM 51-40-02.
